# SDR SWI2023F00297

- Difficulty date: July 2, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STABILIZER TO FUSELAGE, AFT DRAG ANGLE APPEARS CRACKED      (C-CHECK RO 8/31/2023)    CUT AWAY DAMAGED PORTION OF AFT RH DRAG ANGLE AND REMOVED ALL BURRS AND SHARP EDGES REF CRJ700 SRM 55-31-00-201-001-A01. INSTALLED NEW FABRICATED FILLER REPAIR ANGLE AND DOUBLER REPAIR ANGLE PER CRJ-700 SRM 55-31-00-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
